Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of nystop

Premium Questions

Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Sudhir Kumar MD

What are the side affects of tizanidine its a muscle relaxor Hello is anyone going to ansewr this ? I asked it six days ago if i wanted to wait for an answer i would have made a doctors appointment!!!! View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr.  Shoaib Khan MD

Hi Doctor, I am 27 years old and my SGPT is 78.5. I took fenak plus few days back as I had lot of pain in my legs. Is there any side effect of fenak plus which elevated SGPT. Also, I have got few tests ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.  Grzegorz Stanko MD

I have umblicord hernia for which I am doing repair on Monday. Also I wanted to do abdominoplasty . Wanted to know if any side effects in abdominoplasty. ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Surindher MD

What are the side effects of Liposuction? ... View answer

Answered by : Dr. Surindher ( Cosmetic & Plastic Surgeon)

Public Forum Discussions

Dr. Ronald Schubert MD

constantly had diarreah every day. He switched me to Celexa. He warned me of the side effects and told me ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Vishal Garala MD

My friend had an ecco done the other day and told me the doctor said look at all the smoke in your body and heart She is scared to death (smokes 2 cigarettes a day). I am puzzled by that remark, even though my friend said... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)
Dr. Het Ram Bishnoi MD

hi this is sathish my son vivek is having siezer problems in his 3month old.first he got the gardenal oral treatment for three years and doctors told us to stop the syrup. After two three months siezers repeated now we are... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Awadhesh P Singh Solanki MD

I am masturbating from 16 years old. now I am 22. Now i feel my penis does not become hard and strong. Its being a mental pressure for me as I am going to marry someone soon. Its getting orgasm too. But not hard. only a... View answer

Answered by : Dr. Awadhesh P Singh Solanki ( Psychiatrist)
Dr.  Olsi Taka MD

I am a 22yr old female. A few months back I suspected I had ADHD. I have never been formally seen, diagnosed, or treated for this issue. I am a healthcare professional and found that through a friend I could easily accsess... View answer

Answered by : Dr. Olsi Taka ( Neurologist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD

Dr.  Aarti Abraham MD

No there is no such side effect.